# SDR 95ZZZX2142

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: SB3151A1B1
- Condition: Failed
- Location: Intermed Gearbox
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE CROSS-COUNTRY FLIGHT, AN UNUSUAL VIBRATION WAS FELT BY THE FLIGHT CREW AND A PRECAUTIONARY LANDING WAS MADE.  POST-FLIGHT INSPECTION FOUND THE OUTPUT HOUSING ON THE INTERMEDIATE GEARBOX WAS COMPLETELY BROKEN AROUND THE CIRCUMFERENCE, AT A POINT JUST BEHIND THE SB 3151A1 BEARING.  THIS BROKEN HOUSING NOW ROTATED WITH THE TAIL ROTOR DRIVE SHAFT INSTEAD OF BEING A FIXED PART.  SUSPECT BEARING FAILURE.
